# SDR FDEA201305100965

- Difficulty date: May 10, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 88,962 hours, 24,989 cycles
- Engine: Ge CF650C2
- Engine time: 43,545 hours, 15,428 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT WITH AIRFRAME & ENGINE ANTI ICE ON, RECEIVED LEVEL 3 BLEED AIR 1 TEMP HIGH ALERT. PROCEEDED WITH QRH PROCEDURE.  SHUTOFF BLEED AIR 1 AND TEMP DECREASED. ALERT WENT OUT. PEAK TEMP NOTED 295 DEG C.   CLAMP ON LOW PRESSURE CHECK VALVE FAILED ALLOWING  ENGINE BLEED TO DAMAGE FAN AIR VALVE WIRE HARNESS.   LP DUCTING FROM RT SIDE WAS DAMAGED.   DAMAGED DUCTING WAS REPLACED WITH NEW  IAW WRI 72-00/0285, DAMAGED WIRE HARNESS WAS REPLACED IAW WRI 24-97/0301. PERFORMED PNEUMATIC SYSTEM TEST IAW MM 36-00-03-5 AND ENGINE RUN IAW JRH, ALL NORMAL WITH NO FAULTS.
